# SDR ASAA0640799

- Difficulty date: July 22, 2006
- Submitted: July 25, 2006
- Operation: Air carrier
- Aircraft: N792AS
- Make and model: Boeing 737490
- Aircraft serial: 28887
- Aircraft time: 31,284 hours, 17,150 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 6546435340
- Part serial: 2442
- Condition: Dented
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING T/E O/B AFT FLAP T/E DENTED A=1.4 Y=.089 A Y=15.73.  REMOVED REPAIRED AND REINSTALLED RT WING OB AFT FLAP IAW SRM 51 70 10 57 53 02.
